Q. Why is there missing periods even after taking Meprate?

Answered by
Dr. Dattaprasad Balasaheb Inamdar
and medically reviewed by iCliniq medical review team.
Published on Jul 25, 2018 and last reviewed on: Jan 28, 2019

Hello doctor,

I am facing problem of missing periods from last month. Pregnancy test is negative. I have also taken tablets of Meprate. My last period was 62 days back. Please guide.

Dr. Dattaprasad Balasaheb Inamdar

Infertility Obstetrics And Gynaecology
#

Hi,

Welcome to icliniq.com.

Period normally starts within a week of finishing Meprate (Medroxyprogesterone) tablets. Rarely it can take 15 days for period to start. If it has been more than 15 days since last dose, you need to visit gynecologist to get one ultrasound done, as Meprate will be effective only if your endometrial thickness is good, ≥ 7mm.

If it has been less than 15 days since last dose, you can wait. If there is strong suspicion of pregnancy no harm will be done by repeating pregnancy test. Meprate will not induce period if you are pregnant.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


How effective Meprate in preventing pregnancy?

Query: Hi doctor, My girlfriend is a virgin and we were intimate on two consecutive days last month. During that time, her periods were delayed by two weeks. I was careful not to ejaculate anywhere near her vagina nor was it knowingly in contact with my penis. She waited for another 10 days and since she d...  Read Full >>


Dr. Sonal Prasad
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Ideally, Meprate - Medroxyprogesterone should be taken only after confirming the absence of pregnancy as Meprate has a tendency of causing incomplete abortion. So, it would be wise to get a serum beta hCG done (human chorionic gonadotropin). It is a blood test that d...  Read Full

Since taking birth control shot, I have brown discharge. Will it ever go away?

Query: Hello doctor,I started Depo three months ago because the pill was leading to yeast infections. But every day since taking the shot birth control, I have had a brown discharge that feels like is causing another yeast infection. Will the discharge ever go away? What should I do?  Read Full >>


Dr. Penchala Prasad Kandikattu
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Yes, Depo (Medroxyprogesterone) may cause a yeast infection. Other few conditions Iike stress, antibiotics, weak immune system, high blood sugar, hormonal imbalance and pregnancy may aggravate the condition. So, I suggest you use candid-B V gel (Clotrimazole vaginal...  Read Full

Pregnancy tests are negative, but am still having pregnancy symptoms. Why?

Query: Hi doctor, I am a 27 year old female, who started taking birth control pills eight months back, but I only took it for a week and stopped taking them. In that same week, I had unprotected sex with my fiance, and I had my periods the next day. The next month I got my periods two weeks earlier, and I ...  Read Full >>


Dr. R Balakrishnan Menon
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I understand your concern. I see two problems in your history. Let me tell you the reason and solution. Birth control pills come in a pack of 21 or 21 active plus seven dummy pills, or the single dose of an emergency contraceptive pill. Whichever you take, will suppres...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.